Previous |  Up |  Next


Title: Seventieth anniversary of birthday of Academician Štefan Schwarz (English)
Author: Jakubík, Ján
Author: Kolibiar, Milan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 34
Issue: 3
Year: 1984
Pages: 490-498
Category: history
MSC: 01A70
idZBL: Zbl 0557.01013
idMR: MR761431
DOI: 10.21136/CMJ.1984.101974
Date available: 2008-06-09T15:01:47Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] A. H. Clifford, G. F, Preston: The algebraic theory of semigroups. Vol. I.1964; VoL 11, 1967. Amer. Math. Soc. Providence, R. I.
Reference: [2] E. S. Ljapin: Semigroups.2nd edition. Amer. Math. Soc. 1968. MR 0258991
Reference: [3] Ki Hang Kim: Boolean matrix theory and applications.Marcel Dekker, Inc., New York 1982. MR 0655414
Reference: [4] J. Jakubik, M. Kolibiar: Sixtieth anniversary of the birthday of Academician Štefan Schwarz.Czechoslovak Math. J. 24 (99) (1974), 331- 339. Zbl 0314.01028, MR 0342342


Files Size Format View
CzechMathJ_34-1984-3_17.pdf 2.532Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo